Volume 12, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
A note on Gornik's perturbation of Khovanov–Rozansky homology

Andrew Lobb

Algebraic & Geometric Topology 12 (2012) 293–305
Bibliography
1 B Gornik, Note on Khovanov link cohomology arXiv:math.QA/0402266
2 T Kawamura, An estimate of the Rasmussen invariant for links, preprint (2010) arXiv:http ://faculty.ms.u-tokyo.ac.jp/ kch2010/kawamura.pdf
3 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
4 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1 MR2391017
5 M Khovanov, L Rozansky, Matrix factorizations and link homology II, Geom. Topol. 12 (2008) 1387 MR2421131
6 E S Lee, An endomorphism of the Khovanov invariant, Adv. Math. 197 (2005) 554 MR2173845
7 A Lobb, A slice genus lower bound from sl(n) Khovanov–Rozansky homology, Adv. Math. 222 (2009) 1220 MR2554935
8 A Lobb, Computable bounds for Rasmussen’s concordance invariant, Compos. Math. 147 (2011) 661 MR2776617
9 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
10 J Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) arXiv:math.GT/0306378
11 J Rasmussen, Some differentials on Khovanov–Rozansky homology arXiv:math/0607544v2
12 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
13 H Wu, The Khovanov–Rozansky cohomology and Bennequin inequalities arXiv:math/0703210
14 H Wu, On the quantum filtration of the Khovanov–Rozansky cohomology, Adv. Math. 221 (2009) 54 MR2509322